MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number SM1-5-1255
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to uf report # (b)(4) which was received by amt from the fda on 02/14/2022.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the customer to confirm that the product was manufactured by amt and setup a rma to obtain the device for examination.The device has not been returned at the time of this report.Since the device was not returned, a visual and functional evaluation could not be performed and device failure cannot be confirmed at this time.A device history review was completed for the reported lot number, but it was found that the lot number does not match the provided part number / gtin number.Therefore the reporter's information on part number or lot number is believed to be incorrect.The complaint information has been logged into our complaint database for trending purposes.Complaint # (b)(4) was assigned to this report.
 
Event or Problem Description
Per the original report received by amt in uf report #: (b)(4), "rn administered medication and sterile water flush through gtube mic-key extension without a problem.Rn turned to get feeding syringe and when she turned back toward the patient she saw that the whole gtube button and extension was out of the patient on the bed.The balloon button appeared to be completely deflated.Rn immediately put a red rubber catheter in the hole to maintain patency.A replacement balloon button was inserted easily into place.An abdominal xray was done to confirm placement prior to feeds being resumed.2 rns were present and examined the old balloon button.The balloon did not appear to be holding the correct shape/was easily disformed.".

Brand Name
MINIONE BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key13775606
Report Number1526012-2022-00004
Device Sequence Number15038035
Product Code KNT
UDI-Device Identifier00842071119904
UDI-Public(01)00842071119904
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberSM1-5-1255
Device Catalogue NumberSM1-5-1255
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown